# SDR AU960459

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Ignitor Plug
- Part number: CH31772A
- Condition: Worn
- Location: Eng,Ignitn Distr
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE 'A' AND 'B' SYSTEM IGNITION PLUGS WERE FOUND TO BE SEVERELY ERODED WITH EVIDENCE OF SPARK TRACKING THROUGH A CRACKIN THE CERAMIC INSULATOR OF THE 'B' SYSTEM PLUG
